Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2, Issue 4, Pages 257-265
http://dx.doi.org/10.1155/S1026022698000235

Oscillation of certain partial difference equations

1Department of Mathematics, Chungnam National University, Taejon 305-764, Korea
2Department of Applied Mathematics, Ocean University of Qingdao, Qingdao 266003, China

Received 20 May 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • R.P. Agarwal, and Zhou Yong, “Oscillation of partial difference equations with continuous variables,” Mathematical and Computer Modelling, vol. 31, no. 2-3, pp. 17–29, 2000. View at Publisher · View at Google Scholar
  • B.G. Zhang, and Yong Zhou, “Oscillation of a kind of two-variables functional equation,” Computers & Mathematics with Applications, vol. 42, no. 3-5, pp. 369–378, 2001. View at Publisher · View at Google Scholar
  • B.G. Zhang, and R.P. Agarwal, “The oscillation and stability of delay partial difference equations,” Computers & Mathematics with Applications, vol. 45, no. 6-9, pp. 1253–1295, 2003. View at Publisher · View at Google Scholar
  • B.G. Zhang, and C.J. Tian, “Oscillation criteria of a class of partial difference equations with delays,” Computers & Mathematics with Applications, vol. 48, no. 1-2, pp. 291–303, 2004. View at Publisher · View at Google Scholar
  • Binggen Zhang, and Qiuju Xing, “Existence of positive solutions for certain partial difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, pp. 1–12, 2006. View at Publisher · View at Google Scholar